# SDR ASOA2015071313434

- Difficulty date: July 13, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3104910
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BS 349 - 364, STRINGER 27R  CORRODED.   REMOVED THE INTERCOSTAL IAW SRM 51-42-06.  REPAIRED IAW EA 32-2015-307.
